MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER
Catalog Number 5733690
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528); Material Separation (1562); Stretched (1601); Deformation Due to Compressive Stress (2889); Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one guidewire loaded to an introducer needle was returned for evaluation.Gross visual, microscopic evaluation and functional testing were performed on the returned device.A portion of the guidewire was noted to be stretched with slight uncoiling.A kink was noted on the distal portion of the guidewire.The flat core wire was noted within the uncoiled portion of the guidewire.A granular termination was noted on the core wire.The round core wire was noted within the coiled portion of the guidewire for further evaluation.The termination of the round core wire was observed to be granular.An attempt to remove the j-tip guidewire from the introducer needle was performed and was successful.Resistance was felt during attempt.Therefore, the investigation is confirmed for the reported physical resistance, material twisted and the identified stretched, deformation due to compressive stress, fracture, material separation as the guidewire was uncoiled, kinked and the flat and round core wires were exposed.However, the investigation is inconclusive for the reported difficult to remove issue as the exact circumstances at the time of the reported event cannot be verified.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a dialysis catheter placement procedure, the guidewire allegedly felt resistance and stuck when tried to remove.It was further reported that the guidewire had some coiling.There was no reported patient injury.

Brand Name
HEMOSPLIT CATHETER
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22607662
Report Number3006260740-2025-05207
Device Sequence Number9737470
Product Code MSD
UDI-Device Identifier00801741013096
UDI-Public(01)00801741013096(11)240617(17)260331(10)REJS2346
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number5733690
Device Lot NumberREJS2346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown